# SDR TWAA9915505

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inop
- Location: Row 16-21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS FROM ROW 16 THROUGH 21 ILLUMINATED INTERMITTENTLY.  REPLACED THE POWER SUPPLY.  CHECK-C 10-2-99 STL.
